Isometric immersions into products of space forms

Research output: Contribution to journalArticleAcademicpeer-review

7 Citations (Scopus)

Abstract

We extend the theorem of B. Daniel about the existence and uniqueness of immersions into S n ×RorH n ×R
Sn×RorHn×R to the Riemannian product of two space forms. More precisely, we prove the existence and uniqueness of an isometric immersion of a Riemannian manifold into the Riemannian product of two space forms.
Original languageEnglish
Pages (from-to)1-8
JournalGeometriae Dedicata
Volume151
Issue number1
DOIs
Publication statusPublished - 1 Apr 2011
Externally publishedYes

Fingerprint

Isometric Immersion
Space Form
Existence and Uniqueness
Immersion
Riemannian Manifold
Theorem

Cite this

@article{83b150045d6243998cafe0acb3463b3e,
title = "Isometric immersions into products of space forms",
abstract = "We extend the theorem of B. Daniel about the existence and uniqueness of immersions into S n ×RorH n ×R Sn×RorHn×R to the Riemannian product of two space forms. More precisely, we prove the existence and uniqueness of an isometric immersion of a Riemannian manifold into the Riemannian product of two space forms.",
author = "Daniel Kowalczyk",
year = "2011",
month = "4",
day = "1",
doi = "10.1007/s10711-010-9515-6",
language = "English",
volume = "151",
pages = "1--8",
journal = "Geometriae Dedicata",
issn = "0046-5755",
publisher = "Springer",
number = "1",

}

Isometric immersions into products of space forms. / Kowalczyk, Daniel.

In: Geometriae Dedicata, Vol. 151, No. 1, 01.04.2011, p. 1-8.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Isometric immersions into products of space forms

AU - Kowalczyk, Daniel

PY - 2011/4/1

Y1 - 2011/4/1

N2 - We extend the theorem of B. Daniel about the existence and uniqueness of immersions into S n ×RorH n ×R Sn×RorHn×R to the Riemannian product of two space forms. More precisely, we prove the existence and uniqueness of an isometric immersion of a Riemannian manifold into the Riemannian product of two space forms.

AB - We extend the theorem of B. Daniel about the existence and uniqueness of immersions into S n ×RorH n ×R Sn×RorHn×R to the Riemannian product of two space forms. More precisely, we prove the existence and uniqueness of an isometric immersion of a Riemannian manifold into the Riemannian product of two space forms.

U2 - 10.1007/s10711-010-9515-6

DO - 10.1007/s10711-010-9515-6

M3 - Article

VL - 151

SP - 1

EP - 8

JO - Geometriae Dedicata

JF - Geometriae Dedicata

SN - 0046-5755

IS - 1

ER -